MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN PNCL BTN HLSTR; E-Z CLEAN PENCIL BUTTON HOLSTER

MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN PNCL BTN HLSTR; E-Z CLEAN PENCIL BUTTON HOLSTER
Catalog Number 0035H
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.
 
Event or Problem Description
It was reported that during an unknown procedure, the switch button did not return, and the device continued activating when the device was used for coagulation.Another device was used to complete the case.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 2/4/2019.Additional information: procedure was an aortic aneurysmectomy.During an aortic aneurysmectomy, the femoral artery was slightly damaged.Suturing was performed to stop bleeding.The amount of bleeding was unknown.Blood transfusion was not required.The patient is stable.The hospitalization is not prolonged.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 2/15/2019.Investigation summary: received one each of 0035h, lot number 1704218.Device appeared to be very clean with no electrode included with the pencil.Connected to lab generator and both cut and coag activated and deactivated appropriately.Tested device on multimeter and cut and coag were both within specifications when activated.No issues found, complaint is not confirmed.The dhr review of the reported lot number confirmed that the product was produced accomplishing quality requirements and released according to established procedures.

Brand Name
E-Z CLEAN PNCL BTN HLSTR
Common Device Name
E-Z CLEAN PENCIL BUTTON HOLSTER
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key8266936
Report Number1721194-2019-00075
Device Sequence Number1448733
Product Code GEI
UDI-Device Identifier10614559100493
UDI-Public10614559100493
Combination Product (Y/N)N
PMA/510(K) Number
K965054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Catalogue Number0035H
Device Lot Number1704218
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2019
Initial Date Received by Manufacturer 01/07/2019
Supplement Date Received by Manufacturer01/07/2019
01/07/2019
Initial Report FDA Received Date01/22/2019
Supplement Report FDA Received Date02/04/2019
02/15/2019
Patient Sequence Number1